# SDR COEA2009032601912

- Difficulty date: March 23, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 33,254 hours, 39,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT FLOORBEAM AT FRAME 25L UNDER LT OTBD SEAT TRACK.   BLEND OUT BEYOND SRM LIMIT.   ATR STRUCTURAL REPAIR INSTRUCTION DO/TS-1351/09-11496 ISSUED FOR THIS DISCREPANCY.  BLEND OUT CORROSION IAW ATR INSTRUCTIONS AND LEAVE "AS IS".
